# SDR CKSA96227

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 566.25-710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND RIGHT UPPER WING LEADING EDGE FROM XFS566.250 TO 710.000 HAS CORROSION AT ATTACHING SCREWS TO SPAR.  REMOVED CORROSION AND INSTALLED DOUBLER IAW DC-8 SRM 57-2-1 FIGURE 38 AND AIA SKETCH AIA/E/2390.  REPAIR ACCOMPLISHED IAW EA 96-326 AND AIA 8110-3 DATED 11-15-96.  CORROSION CARD NR 117R-0551, 109R-0551.  NON-ROUTINE TASK CARD NR 87737.
